# SDR SIMA20121010005

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 31,836 hours, 29,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CENTER AISLE EMERGENCY FLOOR LIGHT, THIRD FROM THE FRONT IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS  NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
